# SDR SWAA2022040764847

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 36,815 hours, 22,101 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: 651AT
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651 AT DENTED; DELAMINATED / REMOVED AND REPLACED PANEL 651AT PER SRM 51-40-02 (ASSISTED BY EMP #44316)
